# SDR DALA2022051203287

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2229482) DURING INSPECTION FOUND CRACKS ON INTERNAL DOUBLER CUTOUT AT EXTERNAL POWER RECEPTACLE. INTERNAL DOUBLER CUTOUT AT EXTERNAL POWER RECEPTACLE WAS REPAIRED PER B737-800 SRM 53-10-15-2R PROCEDURE 5, REPAIR.5.
